# SDR ASAA2014021907229

- Difficulty date: February 19, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 651768537
- Condition: Cracked
- Location: L1 Mop Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE L1 MOP SILL THE BS 348.20 FRAME LOWER ANGLE WAS FOUND CRACKED AT LOWER FASTENER HOLE.  ACFT GROUNDED. R & R FRAME ANGLE IAW SRM 51-40-02-0G-0.
